# SDR DHLA200700037

- Difficulty date: August 7, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- Aircraft time: 42,050 hours, 24,344 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED T/O NO CAPT A/S EITHER DIGITAL OR ANALOG.  REJECTED AT 80 KTS, 273000 GTOW TEMP 25 DEGS C, NORMAL BREAK ENERGY.  FLUSHED NR 1 PITOT SYS AS PER MM 34-11-10.  DEBRIS CLEARED FROM LINES.
